Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 25, Issue.: 2

Original Research Article

MINIMUM DOMINATING PARTITION ENERGIES OF WINDMILL GRAPH

 

PRADEEP KUMAR R1,2, SONER NANDAPPA D3 AND M. R. RAJESH KANNA4*
1Research Scholar, Department of Studies in Mathematics, University of Mysore, Mysuru - 570006, India.
2Department of Studies in Mathematics, The National Institute of Engineering, Mysuru - 570006,India.
3Department of Studies in Mathematics, University of Mysore, Mysuru - 570 006, India.
4Department of Mathematics, Sri D Devaraj Urs Government First Grade College, Hunsur - 571105, India.

Abstracts

In this paper we compute minimum dominating partition energies of windmill graphs.

Keywords :

Minimum dominating set; Minimum dominating partition matrix; Minimum dominating partition eigenvalues; Minimum dominating partition energy of a graph.